# SDR DXTA2025072304334

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 14,061 hours, 10,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN OR CLOSE DOOR FROM INSIDE CABIN. INSPECTED AND NOTED TWO DOOR PINS ADJUSTED TO TIGHT AND BINDING IN THE ECCENTRIC HOLES CLOSE DOOR FROM INSIDE CABIN. ON DOOR FRAME. PERFORMED LATCH PLATE ADJUSTMENT TO THE MAIN CABIN DOOR IA W CE560XL AMM S2-10-00. OPS CHECKS GOOD.
